It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • weird buspar side effect anyone?



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-24-2009, 02:31 PM   #1
    Lourage
    Inactive
    (male)
     
    Join Date: Sep 2007
    Location: US
    Posts: 588
    Lourage HB User
    weird buspar side effect anyone?

    Go figure! i'm fine on all the heavy duty anti-depressants and horse tranquillizers, but this mild med has been acting up on me.


    Like 20 minutes after taking my dose i just get a rush of heat, like hot flash that i can't control. it's like the adrenaline rush fight of flight feeling that most anxious people get, but i always get it right after taking my buspar.

    I take it with the beta blocker propranolol twice a day. I also take omega 3 fish oil.

    I'm on 20 mg twice daily of the buspar going on 4 weeks now.

    has anyone had this weird side effect.

    Oh and by the way it has done nothing for my anxiety.

    Last edited by Lourage; 03-24-2009 at 02:56 PM.

     
    Sponsors Lightbulb
       
    Old 03-25-2009, 01:48 PM   #2
    supereen
    Member
    (female)
     
    Join Date: May 2008
    Location: NJ
    Posts: 55
    supereen HB User
    Re: weird buspar side effect anyone?

    Hi - Buspar took about 4-5 weeks to kick in for me. Its funny that you posted this, because I've been on the Buspar for about 4 months and never had the effect you mentioned...until this week! I take 15mg in the morning and 15mg at night. The one I take at night I get no side effects at all from. But the 15mg in the morning makes me very dizzy about 45 minutes after taking, the dizziness lasts for about 20 minutes or so. Now this week I have noticed I feel very HOT about 15 minutes after taking, like a hot flash.

    Give it some time - hope it works for you soon!

     
    Old 03-25-2009, 01:51 PM   #3
    Lourage
    Inactive
    (male)
     
    Join Date: Sep 2007
    Location: US
    Posts: 588
    Lourage HB User
    Re: weird buspar side effect anyone?

    YEP! thats it EXACTLY! same time frame as me, and the dizzyness, almost vertigo like feeling. Only it's been happening with me since the first time taking it. I wonder what thats all about?

    Last edited by ms_mod; 03-25-2009 at 02:53 PM. Reason: Removed unnecessary quote. Ms_Mod

     
    Old 03-26-2009, 07:15 AM   #4
    boobo0
    Member
    (male)
     
    Join Date: Apr 2005
    Location: Boston, MA
    Posts: 77
    boobo0 HB User
    Re: weird buspar side effect anyone?

    Lourage, I'm on my second day of Buspar and the first day I didn't notice anything at all. The second day I'm getting the same feeling you guys are talking about. It's roughly been 45 min since I took it. Let's see how long this lasts.

     
    Old 03-26-2009, 08:46 AM   #5
    supereen
    Member
    (female)
     
    Join Date: May 2008
    Location: NJ
    Posts: 55
    supereen HB User
    Re: weird buspar side effect anyone?

    I've always taken my dosage as twice a day. Today I took 10mg in the morning to see if I still had the dizziness and hot flash. Nothing! I will take another 10mg at about 3pm and my last 10mg before bed. If thats what it takes to keep the side effects at bay I am all for it!

     
    Old 03-26-2009, 11:22 AM   #6
    Lourage
    Inactive
    (male)
     
    Join Date: Sep 2007
    Location: US
    Posts: 588
    Lourage HB User
    Re: weird buspar side effect anyone?

    hmmm, i wonder if it has to do with the doses then? maybe I should take mine 3 times a day and see that happens. That or since i take 40 mg a day maybe i should just take 20 and twice a day and see if that gets rid of this weird side effect. I'm probably getting off it this Tuesday anyways and getting on something else.

     
    Old 03-30-2009, 06:43 AM   #7
    jennalynn52
    Junior Member
    (female)
     
    Join Date: Feb 2009
    Location: Hart, MiI, US
    Posts: 26
    jennalynn52 HB User
    Re: weird buspar side effect anyone?

    Hey lourage.
    Im on 30 mgs buspar 3 times a day, and sometimes when i take my lasy dose at around 7pm at night, i feel like 5-10 tingles go through my body...but it goes away after like 10 mins...i dont know what that is eathier..it doesnt bother me at all, just tingles lol...

    I jus recently got my buspar raised higher. At first i was taking about 15mgs 2 times a day, and i was on that for a month and a half and it wasnt doing nothing for me, so then she raised it to 30mgs 3 times a day, and i belive this one is working...

    Never felt HOT yet...probably wont ever, but ya never know in this world these days!

    Well hope all is well.
    take care.
    JENNA

     
    Old 03-31-2009, 08:53 PM   #8
    Lourage
    Inactive
    (male)
     
    Join Date: Sep 2007
    Location: US
    Posts: 588
    Lourage HB User
    Re: weird buspar side effect anyone?

    jennalynn52 and everyone else who posted...I'm stopping it tonight. I was just too spaced out on it, i felt like i was on top of a building ( in a bad way though) and then that i was getting heated up in a furnace. LOL i'd rather have anxiety. it's been going on 5 weeks and i still would get the same feeling everytime. It could be from taking it with propranolol, but it's not worth trying to rearrange dosing times, especially since the buspar has done nothing for my anxiety.

    I was just prescribed zoloft today though, so will see how that helps with anxiety.

    Last edited by Lourage; 03-31-2009 at 09:00 PM.

     
    Old 03-31-2009, 08:55 PM   #9
    Lourage
    Inactive
    (male)
     
    Join Date: Sep 2007
    Location: US
    Posts: 588
    Lourage HB User
    Re: weird buspar side effect anyone?

    It just sucks cause it's such a clean med. I wish it worked for me. The people who it does work for are lucky, no need for any anti depressants.

     
    Old 04-01-2009, 05:38 AM   #10
    jennalynn52
    Junior Member
    (female)
     
    Join Date: Feb 2009
    Location: Hart, MiI, US
    Posts: 26
    jennalynn52 HB User
    Re: weird buspar side effect anyone?

    Lourage-
    Hope Zoloft will do wonders for you, sorry buspar didnt work, pretty sure zoloft though will due the trick...keep me updated
    God Bless Youu.

    JENNA

     
    Old 04-01-2009, 01:29 PM   #11
    Lourage
    Inactive
    (male)
     
    Join Date: Sep 2007
    Location: US
    Posts: 588
    Lourage HB User
    Re: weird buspar side effect anyone?

    Thanks jenna, hope it works for you. Took my first zoloft @50mg today. Didn't have any hot flashes/dizzyness now that i stopped my buspar dose. So it was definitely the buspar and not my beta blocker.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Buspar starting and experiences with it hamstachick Anxiety 6 10-13-2009 09:01 AM
    anyone had success with buspar? fatcatdogbog Anxiety 2 01-28-2007 06:30 PM
    BuSpar Wynslett Anxiety 5 10-27-2006 10:01 AM
    Buspar & back pain, joint pain ??? anxiousinnj Anxiety 2 09-27-2006 05:32 AM
    Anyone try Buspar JaretPob Anxiety 3 07-09-2006 06:12 AM
    Buspar sadiegirl Anxiety 27 02-18-2006 05:48 AM
    Lorazapam & Buspar Leah004 Anxiety 7 07-17-2005 11:00 PM
    Buspar anyone? BlueCloudSky4 Depression 5 09-05-2004 01:57 AM
    Buspar Question jlink Panic Disorders 7 07-02-2003 11:28 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:15 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!